# SDR UALA2009060801621

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 52,495 hours, 18,902 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5311225520100
- Condition: Broken
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L AFT GIRT BAR FITTING HAS A BROKEN SPRING MAKING DOOR HARD TO ARM.   INSTALLED NEW SPRING IN GIRT BAR FITTING.  ACCOMPLISHED INSTALLATION INSPECTION AS REQUIRED.
